# SDR SWAA2021072294213

- Difficulty date: June 23, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT EXTRUSION HAS CORROSION FROM BS787 TO BS867 AND RBL18 APROX. / REMOVED CORROSION AT AFT CARGO FLOOR SUPPORT EXTRUSION FROM BS787 TO BS867 AND RBL13. FOUND DEEP CORROSION OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2. REPLACED DAMAGE AS PER REF B737-700 SRM 53-00-53-2R-3.
